# SDR IPXA2023041692893

- Difficulty date: March 30, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 30,253 hours, 20,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33305
- Condition: Dented
- Location: Sta 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB,  AFTER RAISING GEAR HANDLE GEAR DISAGREE AND GEAR DOORS EICAS MESSAGE. NOSE GEAR LIGHT REMAINED GREEN MAIN GEAR INDICATORS BLANK. OBVIOUS VIBRATION WHILE AIRBORNE. AFTER CHECKLIST AND LANDING GEAR HANDLE ALL INDICATIONS NORMAL.T/S PER FIM 32-30-00-815-816 BLOCK 26. MP 0558149 4-21-23 REMOVED NOSE LANDING GEAR RETRACT ACTUATOR REF 757 MM 32-34-01-004-025 R. GULLA 0557716 04/21/23 OK TO INSTALL A. BEROLD 0557771 QC 4/21/23 INSTALLED NOSE GEAR RETRACT ACT. REF AMM 32-34-01-404-008 OPS CKS GOOD AMM 32-34-00-501 EFF SOURCE REF: 32-31-00-01B
